T Nation

HDL/LDL and Arimidex

got some blood work back and hdls are in the tank again and ldls are real high. Only think I can think is my arimidex might be causing this? I run about 1-1.5 mg/wk to keep my estrogen under control w/ 200mg Test/wk.

I don’t eat great, but i don’t eat horrible either.

Anyone else experience this?

The lipid issues associated with Arimidex/anastrozole are from the effects of very low E2. When anastrozole is used to modulate E2 to the lower 20’s [pg/ml], there are no known issues of this type. You need E2 labs. You may be an anastrozole over responder. That is not rare, we see a lot of that issue. For those who are anastrozole over-responders we suggest stopping anastrozole for 5-days, then resuming at 1/4th the expected dose.

You have been posting about TRT and AI issues for 5 years. What has changed?

nothing has changed really, that’s why I’m stumped. blood pressure is up also (150’s/90’s). Never had this problem before…

I’m wondering if I have some other health issue that is causing this. My digestion seems off lately w/ lots of bloating. I also have some strange dizziness/ lack of concentration issues lately. My thyroid has been a littl off,but not to the extent to cause the BP and dizzy issues. Going to the doc on Friday to talk about this

are silyva tests acurate?

i manage the e2 on my own, my doc probably wont’ order it for me